# SDR DALA2015113007254

- Difficulty date: November 29, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 73,377 hours, 56,246 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT SKIN IS CRACKED AT BS 1418 FROM SKIN EDGE AT LAP ON LONGERON 1 CTR EXTENDING & APPROXIMATELY 3" RBL.  ACCOMPLISHED REPAIR IAW PRI 541702-14AD, REV 0 AND 1 AND COMPLIED WITH ER/A 541702-14AD, REV B.
